# SDR SIMA20190116002

- Difficulty date: January 16, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 44,438 hours, 40,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 14530677001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET AT FRAME 80 IS CRACKED (LT SIDE). C/A-INSTALLED NEW BRACKET IAW SRM 51-40-02..
